Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 172, NWS Austin/San Antonio, TX

October 30, 2015Blanco County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 30, 2015, 9:06 AM CDT for Blanco County, Kendall County, Texas. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 30, 2015, 9:06 AM CDT (14:06 UTC)
Expired
Oct 30, 2015, 2:00 PM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Blanco County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 64 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 30, 1:00 PM CDTHEAVY RAIN 3.192 N Johnson City, TXRAIN FALL DURING THE PAST 4 HOURS...WATER IS STANDING IN FIELDS WITH PONDING ON ROADWAYS. LOCAL CREEK BANK IS FULL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 2.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 898 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
898 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WGUS54 KEWX 301406
FFWEWX
TXC031-259-301700-
/O.NEW.KEWX.FF.W.0172.151030T1406Z-151030T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 AM CDT FRI OCT 30 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  CENTRAL KENDALL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL NOON CDT
    
* AT 902 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS TRAINING AND
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES AND
  GAUGE REPORTS SUGGEST THAT 2 TO 4 INCHES OF RAIN HAVE FALLEN OVER
  MUCH OF BLANCO AND KENDALL COUNTIES. ADDITIONAL HEAVY RAINS OF 1
  TO 2 INCHES WILL BE POSSIBLE OVER THE WARNED AREA THROUGH 1030 AM
  CDT. FLASH FLOODING IS LIKELY OCCURRING OVER SOME OF THESE AREAS
  AND COULD REDEVELOP OVER AREAS THAT HAVE HAD FLOODING EARLIER. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOERNE...BLANCO...ROUND MOUNTAIN...FAIR OAKS RANCH...JOHNSON
  CITY...SANDY...FLUGRATH...ROCKY CREEK...BERGHEIM...PEDERNALES FALLS
  STATE PARK...TWIN SISTERS...CYPRESS MILL...WALNUT GROVE...
  KENDALIA...GUADALUPE RIVER STATE PARK...PAYTON...KREUTZBERG AND
  CASCADE CAVERNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3043 9813 3035 9818 3003 9830 2977 9862
      2972 9877 2974 9882 3014 9862 3014 9859
      3019 9859 3050 9842

$$

MO
1 follow-up statement
307 
WGUS54 KEWX 301648
FFWEWX
TXC031-259-301900-
/O.EXT.KEWX.FF.W.0172.000000T0000Z-151030T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 AM CDT FRI OCT 30 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  CENTRAL KENDALL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 200 PM CDT
    
* AT 1145 AM CDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
  CONTINUING. ANOTHER LINE OF STORMS ARE MOVING INTO THE AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOERNE...BLANCO...ROUND MOUNTAIN...FAIR OAKS RANCH...JOHNSON
  CITY...SANDY...FLUGRATH...ROCKY CREEK...BERGHEIM...PEDERNALES FALLS
  STATE PARK...TWIN SISTERS...CYPRESS MILL...WALNUT GROVE...
  KENDALIA...GUADALUPE RIVER STATE PARK...PAYTON...KREUTZBERG AND
  CASCADE CAVERNS.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3043 9813 3035 9818 3003 9830 2977 9862
      2972 9877 2974 9882 3014 9862 3014 9859
      3019 9859 3050 9842

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 7:04 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Oct 30, 7:04 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT FRI OCT 30 2015

.AVIATION.../12Z TAFS/
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT THE I-35
TAF SITES ALONG AND NORTH OF A NW-SE ORIENTED WARM FRONT. THIS
FRONTAL BOUNDARY SHOULD MOVE NORTH OF SAT/SSF WITHIN THE NEXT FEW
HOURS TO END TSRA BY 13-14Z...WHILE TSRA SHOULD PERSIST THROUGH
16Z AT AUS WHERE THE BOUNDARY WILL TAKE LONGER TO MOVE THROUGH.
CIGS SHOULD GENERALLY REMAIN MVFR AT SAT/SSF FOR THE REST OF THE
DAY...BUT CIGS AND VSBYS WILL BE MORE VARIABLE AT AUS THROUGH 16Z
ALLOWING FOR TEMPORARY IFR CONDITIONS TO MIX BEFORE THEN. TSRA ARE
NOT EXPECTED AT DRT THROUGH MID TO LATE AFTERNOON...BUT MVFR CIGS
WILL CONTINUE TO AFFECT THE SITE.

A RELATIVE LULL IN THE THUNDERSTORM ACTIVITY IS EXPECTED THIS
AFTERNOON AS SOUTH CENTRAL TEXAS REMAINS IN THE WARM SECTOR OF
THIS PACIFIC MIDLATITUDE CYCLONE...BUT ISOLATED TSRA WILL BE
POSSIBLE...ESPECIALLY AFTER 21-22 AT SAT/SSF. BASED ON HI-RES
MODEL TRENDS AND A GENERALLY FASTER PROGRESSION OF THIS SYSTEM...A
LINE OF TSRA IS EXPECTED LATER THIS EVENING AFTER 23Z AT DRT AND
3-4Z AT THE I-35 TAF SITES. OBSERVATIONAL TRENDS AND FUTURE MODEL
RUNS SHOULD HELP REFINE THESE TIMES WITH THE NEXT AFD. RAPID
CLEARING BEHIND A WEAK COLD FRONT SHOULD END TSRA CHANCES BY
SUNRISE WITH NW WINDS FOR SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT FRI OCT 30 2015/

SHORT TERM (TODAY THROUGH SATURDAY)...
ANOTHER SOUTHERN STREAM UPPER TROUGH WILL BRING HIGH CHANCES OF
RAIN TODAY THROUGH SATURDAY. THE FIRST ROUND OF RAINS ARE WELL
UNDERWAY AND WILL BE IMPACTING THE METRO CITIES DURING THE MORNING
COMMUTE. PWAT VALUES AROUND 2 INCHES STACKING UP OVER THE I-35
CORRIDOR THIS MORNING MEANS THAT SOME OF THE CONVECTION WILL
BECOME VERY EFFICIENT RAIN PRODUCERS. NEGATING FACTOR IS THAT THE
FIRST ROUND OF CONVECTION IS CRUISING AT 30 MPH TO THE NORTHEAST
WITH ONLY MINIMAL AREAS OF TRAINING EXPECTED. CURRENTLY EXPECT 1
TO 2 INCHES OF RAIN TO PASS ACROSS THE AREA EARLY TODAY WITH
ANOTHER ROUND EXPECTED TO FIRE OVER THE EDWARDS PLATEAU AND HILL
COUNTRY FOR THIS EVENING INTO TONIGHT. HOWEVER...A SECONDARY ROUND
OF HEAVY RAIN COULD FORM IN AN UPSTREAM PROPAGATION REGION BY
DAYBREAK AND LEAD TO HEAVY RAINFALL AMOUNTS SUFFICIENT FOR A FLASH
FLOOD THREAT. WILL WANT TO MONITOR RADAR TRENDS FOR ANOTHER COUPLE
HOURS BEFORE CONSIDERING A FFA. STORM TOTAL EXPECTED AMOUNTS FOR
NOW REMAIN AT 2-4...ISOLATED 6...WITH SOME OF THE RAIN FALLING
EARLY THIS MORNING AND OUTSIDE THE EFFECTIVE FORECAST PERIOD.

IN TERMS OF THE MARGINAL TO SLIGHT RISK SEVERE THREAT...THE
MORNING ACTIVITY HAS THE LOOK OF HEAVY DOWNPOURS BASED ON ELEVATED
DYNAMICS AND LOW LEVEL JET WITHOUT MUCH INFLUENCE FROM SURFACE
FEATURES. HOWEVER...LOW LEVEL HELICITY VALUES ARE HIGH THIS
MORNING...AND SOME ROTATING STORMS HAVE ALREADY BEEN NOTED OVER
THE RIO GRANDE PLAINS. EXPECT THE BULK OF THE SEVERE THREAT TO
OCCUR TOWARD MIDDAY THROUGH LATE TONIGHT AS BULK SHEAR INCREASES
40-55 KNOTS AND CAPES EXCEED 1000 J/KG.

THE HEAVY RAIN THREAT SHOULD CLEAR TO THE EAST OF THE AREA TOWARD
SATURDAY MORNING...ALTHOUGH POPS REMAIN FAIRLY HIGH OVER OUR FAR
EASTERN COUNTIES IN THE DAYTIME SATURDAY. TYPICALLY THIS PATTERN
WOULD FAVOR AN MCS THAT WILL PUSH EAST OF I-35 IN THE LATE NIGHT
HOURS WITH THE COOL OUTFLOW SURGING THE CONVECTIVE LINE EAST INTO
SOUTHEAST TX BY DAYBREAK. THUS PRIMARY CONCERNS FOR FLOODING IN
OUR FORECAST AREA ARE EXPECTED TO END AT AROUND DAYBREAK.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
THE DEPARTING SOUTHERN STREAM UPPER TROUGH LEAVES ANOTHER COUPLE
OF MILD AND DRY DAYS TO RECOVER...BUT BY LATE TUESDAY MOISTURE
BEGINS RACING ONSHORE IN ADVANCE OF ANOTHER PACIFIC TROUGH. THIS
SYSTEM WILL ALSO CONTAIN THE POTENTIAL FOR HEAVY DOWNPOURS...BUT
IS CURRENTLY FORECAST TO PASS FARTHER NORTH OVER THE SOUTHERN
PLAINS. WILL TAKE THE HIGH PWAT VALUES SHOWN BY THE GFS WITH SOME
DEGREE OF SKEPTICISM...BUT CONTINUE TO RUN SEVERAL PERIODS OF
CHANCE TO LIKELY POPS FOR WEDNESDAY INTO NEXT FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              77  66  78  57  77 /  80  90  40  10  -
AUSTIN BERGSTROM INTL AIRPORT  78  66  79  54  77 /  80  90  40  10  -
NEW BRAUNFELS MUNI AIRPORT     79  67  82  56  79 /  80  90  40  10  -
BURNET MUNI AIRPORT            75  62  74  54  75 /  90  90  30  10  -
DEL RIO INTL AIRPORT           81  61  79  53  82 /  70  70  20  -    0
GEORGETOWN MUNI AIRPORT        76  65  76  54  75 /  90  90  40  10  -
HONDO MUNI AIRPORT             80  65  83  54  80 /  90  80  30  -    0
SAN MARCOS MUNI AIRPORT        78  67  80  57  77 /  80  90  40  10  -
LA GRANGE - FAYETTE REGIONAL   79  70  80  58  76 /  70  80  70  20  10
SAN ANTONIO INTL AIRPORT       80  67  82  57  80 /  90  90  30  -   -
STINSON MUNI AIRPORT           81  68  84  58  80 /  80  80  30  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...LH
SYNOPTIC/GRIDS...OAKS
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Oct 30, 8:11 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
811 AM CDT FRI OCT 30 2015

TXZ171>173-183>194-202>209-217>225-228-311315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
811 AM CDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING
WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL CAPABLE OF
PRODUCING FLASH FLOODING IS POSSIBLE TODAY FOR MOST OF SOUTH
CENTRAL TEXAS. THE FIRST ROUND OF THUNDERSTORMS IS OCCURRING THIS
MORNING...AND A TORNADO WATCH IS IN EFFECT UNTIL NOON LOCAL TIME
ALONG AND EAST OF KERRVILLE TO PEARSALL. A SECOND ROUND OF
THUNDERSTORMS IS EXPECTED LATER THIS AFTERNOON AND TONIGHT...AND
A FLASH FLOOD WATCH IS IN EFFECT ALONG AND EAST OF A LINE FROM
KERRVILLE TO PEARSALL. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 2-4
INCHES WITH ISOLATED TOTALS UP TO 6 INCHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING. A FLASH
FLOOD WATCH IS IN EFFECT UNTIL 10 AM SATURDAY MORNING ALONG AND
EAST OF A LINE FROM KERRVILLE TO PEARSALL. HEAVY RAINFALL
RESULTING IN LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT
BUT DAMAGING WINDS AND FREQUENTLY LIGHTNING WILL ALSO EXIST WITH
THIS SYSTEM AS IT MOVES THROUGH BY THE AFTERNOON WHEN SKIES CLEAR
OUT BEHIND THE FRONT. A STORM SYSTEM PRODUCING SHOWERS AND
THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY
MORNING.

In the hours before

Local storm report, Oct 30, 6:19 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     FLASH FLOOD      LEON VALLEY             29.50N  98.61W
10/30/2015                   BEXAR              TX   FIRE DEPT/RESCUE

            HUEBNER CREEK IS OVER EVERS AND POSS ROAD. 2.75 INCHES
            OF RAIN SO FAR.

&&

EVENT NUMBER EWX1500822
Local storm report, Oct 30, 6:36 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      SAN ANTONIO             29.43N  98.49W
10/30/2015                   BEXAR              TX   EMERGENCY MNGR

            AT LEAST 10 STREETS CLOSED ACROSS THE CITY OF SAN
            ANTONIO DUE TO FLOODING

&&

EVENT NUMBER EWX1500823
Local storm report, Oct 30, 6:41 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND DMG     FLORESVILLE             29.14N  98.16W
10/30/2015                   WILSON             TX   EMERGENCY MNGR

            EM REPORTS DAMAGE ON THE NW SIDE OF FLORESVILLE. TIN
            SCATTERED ABOUT PARKING LOTS. A CHAINLINK FENCE HAS BEEN
            BLOWN OVER. NO STRUCTURAL DAMAGE OBSERVED. POWER IS OUT
            ACROSS THE TOWN. MOST OF THE DAMAGE IS NEAR HWY 181 AND
            HWY 97. 45 TO 50 MPH WIND GUST OBSERVED.

&&

EVENT NUMBER EWX1500824
Local storm report, Oct 30, 7:45 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
745 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND DMG     FLORESVILLE             29.14N  98.16W
10/30/2015                   WILSON             TX   EMERGENCY MNGR

            SOCIAL MEDIA AND THE EMERGENCY MANAGER REPORTS DAMAGE
            TO THE HIGH SCHOOL IN FLORESVILLE. PICTURES SHOW A HOLE
            IN THE WALL WITH DAMAGE WHERE THE ROOF MEETS THE WALLS.

&&

EVENT NUMBER EWX1500825
Local storm report, Oct 30, 8:47 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TORNADO          3 ENE HUNTER            29.82N  97.98W
10/30/2015                   HAYS               TX   EMERGENCY MNGR

            EM CONFIRMED MODERN WOOD-FRAME HOUSE HAS
            MULTI-DIRECTIONAL DEBRIS PATTERN INDICATIVE OF
            TORNADO...FORMAL STORM SURVEY TBD. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER EWX1500826

LJH
Local storm report, Oct 30, 9:01 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 AM CDT FRI OCT 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     FLASH FLOOD      WIMBERLEY               30.00N  98.10W
10/30/2015                   HAYS               TX   BROADCAST MEDIA

            RAPID-MOVING WATER OVER SH 12 BRIDGE AT CYPRESS CREEK
            IN WIMBERLEY.

&&

EVENT NUMBER EWX1500827

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:07 AM CDTSpecial Weather StatementEWXUvalde38 min
Oct 30, 3:09 AM CDTTornado WarningEWXZavala23 min
Oct 30, 3:30 AM CDTSpecial Weather StatementEWXUvalde45 min
Oct 30, 3:48 AM CDTSpecial Weather StatementEWXMedina42 min
Oct 30, 4:08 AM CDTSpecial Weather StatementEWXGillespie52 min
Oct 30, 4:13 AM CDTTornado WarningEWXMedina35 min
Oct 30, 4:24 AM CDTSpecial Weather StatementEWXHays51 min
Oct 30, 4:39 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more29 hr
Oct 30, 4:40 AM CDTSpecial Weather StatementEWXHays50 min
Oct 30, 4:44 AM CDTSevere Thunderstorm WarningEWXBandera18 min
Oct 30, 4:46 AM CDTFlash Flood WarningEWXBexar, Comal, Kendall4 hr
Oct 30, 4:53 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
Oct 30, 5:04 AM CDTFlash Flood WarningEWXBlanco, Comal, Hays, Kendall4 hr
Oct 30, 5:29 AM CDTSpecial Weather StatementEWXWilson46 min
Oct 30, 5:31 AM CDTFlash Flood WarningEWXBexar, Guadalupe, Wilson3 hr
Oct 30, 5:34 AM CDTTornado WarningEWXBexar, Wilson26 min
Oct 30, 5:41 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde4 hr
Oct 30, 5:58 AM CDTTornado WarningEWXBexar, Wilson12 min
Oct 30, 6:00 AM CDTSpecial Weather StatementEWXBlanco45 min
Oct 30, 6:05 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano, Travis, Williamson3 hr
Oct 30, 6:13 AM CDTSevere Thunderstorm WarningEWXWilson32 min
Oct 30, 6:22 AM CDTTornado WarningEWXWilson38 min
Oct 30, 6:36 AM CDTSevere Thunderstorm WarningEWXGuadalupe54 min
Oct 30, 6:51 AM CDTTornado WarningEWXGuadalupe39 min
Oct 30, 6:54 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays, Travis3 hr
Oct 30, 7:04 AM CDTSevere Thunderstorm WarningEWXBexar, Comal41 min
Oct 30, 7:07 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe, Hays83 min
Oct 30, 7:18 AM CDTTornado WarningEWXComal, Guadalupe, Hays27 min
Oct 30, 7:43 AM CDTTornado Warning Tornado observedEWXCaldwell, Guadalupe, Hays26 min
Oct 30, 7:46 AM CDTAreal Flood AdvisoryEWXBurnet, Llano, Travis, Williamson3 hr
Oct 30, 7:51 AM CDTRiver Flood WarningEWXComal, Guadalupe16 hr
Oct 30, 8:03 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe20 hr
Oct 30, 8:03 AM CDTRiver Flood WarningEWXComal, Guadalupe20 hr
Oct 30, 8:07 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays53 min
Oct 30, 8:08 AM CDTSevere Thunderstorm WarningEWXComal, Hays52 min
Oct 30, 8:21 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis54 min
Oct 30, 8:26 AM CDTRiver Flood WarningEWXHays38 hr
Oct 30, 8:43 AM CDTFlash Flood Warning EmergencyEWXBexar, Comal, Hays8 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar27 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar46 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar31 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXBexar, Wilson51 hr
Oct 30, 8:48 AM CDTRiver Flood WarningEWXKarnes4 days
Oct 30, 8:48 AM CDTTornado WarningEWXCaldwell, Hays, Travis27 min
Oct 30, 8:52 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Guadalupe, Hays, Travis, Williamson13 hr
Oct 30, 9:14 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis61 min
Oct 30, 9:17 AM CDTTornado WarningEWXTravis28 min
Oct 30, 9:29 AM CDTRiver Flood WarningEWXComal18 hr
Oct 30, 9:29 AM CDTRiver Flood WarningEWXGuadalupe29 hr
Oct 30, 9:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales4 days
Oct 30, 9:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales50 hr
Oct 30, 9:29 AM CDTRiver Flood WarningEWXGonzales4 days
Oct 30, 9:29 AM CDTRiver Flood WarningEWXDeWitt5 days
Oct 30, 9:45 AM CDTRiver Flood WarningEWXComal16 hr
Oct 30, 9:48 AM CDTFlash Flood WarningEWXBastrop, Lee13 hr
Oct 30, 9:53 AM CDTSpecial Weather StatementEWXBlanco52 min
Oct 30, 10:16 AM CDTFlash Flood Warning EmergencyEWXTravis6 hr
Oct 30, 10:16 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis29 min
Oct 30, 10:32 AM CDTTornado WarningEWXBastrop, Travis13 min
Oct 30, 10:40 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Lee, Travis65 min
Oct 30, 10:41 AM CDTRiver Flood WarningEWXBlanco22 hr
Oct 30, 10:41 AM CDTRiver Flood WarningEWXTravis31 hr
Oct 30, 10:41 AM CDTRiver Flood WarningEWXTravis29 hr
Oct 30, 10:41 AM CDTRiver Flood WarningEWXBastrop58 hr
Oct 30, 10:46 AM CDTRiver Flood WarningEWXBexar, Guadalupe28 hr
Oct 30, 10:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Oct 30, 11:46 AM CDTSpecial Weather StatementEWXLee44 min
Oct 30, 12:05 PM CDTSevere Thunderstorm WarningEWXLee40 min
Oct 30, 12:21 PM CDTSpecial Weather StatementEWXWilliamson39 min
Oct 30, 12:30 PM CDTFlash Flood Warning EmergencyEWXCaldwell, Guadalupe, Hays3 hr
Oct 30, 1:50 PM CDTFlash Flood WarningEWXBlanco, Burnet, Kendall, Llano3 hr
Oct 30, 2:02 PM CDTSpecial Weather StatementEWXFayette43 min
Oct 30, 2:17 PM CDTRiver Flood WarningEWXTravis16 hr
Oct 30, 3:18 PM CDTRiver Flood WarningEWXWilliamson29 hr
Oct 30, 3:49 PM CDTRiver Flood WarningEWXKarnes4 days
Oct 30, 4:36 PM CDTSpecial Weather StatementEWXWilliamson24 min
Oct 30, 6:10 PM CDTSevere Thunderstorm WarningEWXVal Verde65 min
Oct 30, 6:31 PM CDTSpecial Weather StatementEWXVal Verde44 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.